| Model Number |
SD980.014 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Physical Asymmetry (4573)
| Date of Event |
04/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation concluded that the devices met specifications and did not malfunction.No root cause could be established for the bad bite.
Event or Problem Description
Surgeon must remove old lefort plate to place new lf plate to further correct the bite.